I hope someone can help me...i've had weird symptoms since i've ended my birth control. I was only on it for about 3 months, and stopped almost a month & a half ago so heres whats been happening.
I have hot flashes all the time, I sweat and get irritable, I am very emotional, tired all the time, mood swings, cramps that don't feel like I'm going to start my period I can't explin them but they only last for about 1 minute at a time. My back has been aching, I feel full all the time & i've been getting headaches a lot. (haven't had a period yet) (my boyfriend & I are sexually active & use no other kind of birth control but he does pull out)
if you think you can help me figure out whats wrong please tell me.
also, I took a pregnancy test a week ago & it came out negative.
Just because your boyfriend pulls out doesn't mean you can't get pregnant! Precum contains sperm.
Why did you stop taking the pill if you aren't using any other contrapetive? Unless you're trying to concieve but if this was the case your boyfriend wouldnt be pulling out.
Repeat the pregnancy test again, if negative it's unlikely to pregnancy related. I say repeat it, because sometimes you dont have enough of the pregnancy hormone in your urine for the test to pick up so leaving it a week the levels should have risen enough for a test to detect.
If this comes back negative, then it's probably all being caused by coming off the pill. Your body isn't getting the artificle hormones that it was getting everyday from the pill. Your natural hormones are now trying to regulate again.
The lack of period is also due to a hormonal imbalance from coming off the pill. Some woman have a period 4-6 weeks after stopping the pill, others have a cycle then dont have one for a few months and others dont have a cycle at all for a few months and then are regular again. This all depends on how quickly your body starts producing the ovulation hormones and how quickly you start ovulating. If you had irregular cycles before the pill, it's likely you will have irregular cycles again now you're off it